The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.185 NO.1 / 1993 )
home A Matrix Inequality with Weights and Its Applications
Pages 273-278
Hongxiang Li, Gangsong Leng,
home Generalized Extrapolation Principle and Convergence of Some Generalized Iterative Methods
Pages 235-272
Wang Xinmin,
home On Computing Accurate Singular Values and Eigenvalues of Matrices With Acyclic Graphs
Pages 203-217
James W. Demmel, William Gragg,
home On Faddeev-Leverrier's Method for the Computation of the Characteristic Polynomial of a Matrix and of Eigenvectors
Pages 219-233
Gilbert Helmgerg, Peter Wagner, Gerhard Veltkamp,
home Rayleigh-Ritz and Lanczos Methods for Symmetric Matrix Pencils
Pages 173-201
Peter Lancaster , Qiang Ye,
home The Boolean Pivot Operation, $M$-Matrices, and Reducible Matrices
Pages 143-163
H.Valiaho,
home A Trace Inequality with a Subtracted Term
Pages 165-172
H. Miranda, Robert C. Thompson,
home Subdifferentials, Faces, and Dual Matrices
Pages 125-141
K. Zietak,
home Sylvester and Lyapunov Equations and Some Interpolation Problems for Rational Matrix Functions
Pages 83-117
Leonid Lerer, Leiba Rodman,
home The Stability Group of Symmetric Toeplitz Matrices
Pages 119-123
Moody T. Chu,
home Determination of the Number of Roots of a Polynomial Lying in a Given Algebraic Domain
Pages 61-81
Elizabeth A. Kalinina, Alexei Yu. Uteshev,
home On the Convergence of the Unsymmetric Successive Overrelaxation (USSOR) Method
Pages 49-60
Dragoslav Herceg, Natasa Krejic,
home Comparison of the Sets of Polynomials $p$ and $q$ Such That $X = p(A)$ and $Y = q(B)$ are Solutions of the Matrix Equations $f(X) = A$ and $f(Y) = B$
Pages 41-47
Jean-Claude Evard, Frank Uhlig,
home A Theorem in Linear Algebra with Applications to the Geometry of Quadrics
Pages 31-39
Mario Taboada,
home Existence of the Hyperbolic Singular Value Decomposition
Pages 21-30
Adam W. Bojanczyk, Ruth Onn, Allan O. Steinhardt,
home Symmetric Hankel Operators: Minimal Norm Extensions and Eigenstructures
Pages 1-19
J. William Helton, Hugo J. Woerdeman,